RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 758–759 (Mi de2737)  

Short Communications

A certain variant of an identity of Picone type, and Sturm's theorems for higher order ordinary differential equations

L. M. Kuks

Lviv Agricultural Institute

Full text: PDF file (204 kB)

Bibliographic databases:
UDC: 517.925.35
Received: 20.05.1974

Citation: L. M. Kuks, “A certain variant of an identity of Picone type, and Sturm's theorems for higher order ordinary differential equations”, Differ. Uravn., 12:4 (1976), 758–759

Citation in format AMSBIB
\Bibitem{Kuk76}
\by L.~M.~Kuks
\paper A certain variant of an identity of Picone type, and Sturm's theorems for higher order ordinary differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 758--759
\mathnet{http://mi.mathnet.ru/de2737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412517}
\zmath{https://zbmath.org/?q=an:0334.34016}


Linking options:
  • http://mi.mathnet.ru/eng/de2737
  • http://mi.mathnet.ru/eng/de/v12/i4/p758

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020